# SDR SWAA2022031457244

- Difficulty date: July 23, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 40,427 hours, 24,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 145AL CORRODED ON INBD EDGE. / REMOVED AND REPLACED ACCESS DOOR PANEL 145AL PER SRM 51-10-02;AND AMM 52-49-07. (ACCESS PANEL P/N 146A7411-3) (SEE WIP ENTRY FOR INDIVIDUAL SIGN OFF)
